Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of coreg

Premium Questions

doctor1 MD

Need to taper Coreg CR 40 mg due to new lightheadedness and postural hypotension in a patient ...

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

Doctor there is no blood in stool anymore and there isnt pentasa side effects due to low dosage and i feel better but still my stool...

doctor1 MD

My husband took promethazine 25mg at 10 pm. 30 min later he became twitchy, resstless, rubbing his arms. In and out of bed. 330am I gave him...

doctor1 MD

prescription for levaquin . However, the side effects for levaquin look really dire and like overkill. Should I ...

Public Forum Discussions

doctor1 MD

Hi, my name is James and my wife is on the Medication Coreg 12.5 and she will get one pill that drops her BP, then the next pill does...

doctor1 MD

Concerns about the side effects of my hypertension and heart arrythmia medications I am currently ... of breath, mild chest pain and...

doctor1 MD

I been on Divan and Corec Cr for several years and expericing side effects such as swollen ankles ... probably be found lying on side...

doctor1 MD

I have been taking coreg 40mg for a couple of years. I have a very deep cough I m hot all the time, sweating, and light headed. Are these...

doctor1 MD

I had a third angiogram on Nov. 28 and now my coreg is being increased from a 6.25 dosage twice a day to twice the mg. I now have upset...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.